# SDR USAA950580

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3870
- Part time: 5,637 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED INSPECTION OF USAIR CD 53F00762 HFEC INSPECTION OF STRINGERS NR 6, 7, 68 AFT OF FRAME STATION 3870, FOUND .5 INCH CRACK (RADICAL) AT STRINGER NR 68 RT SIDE FRAME 3870.  INSTALLED SPLICE REPAIR TO STRINGER 68 RT SIDE AFT OF FRAME STATION 3870 PER SRM 51-70-06.  (M)
